On the diophantine equation $x^{2p} + y^{2p} = z^p$
Colloquium Mathematicum, Tome 62 (1991) no. 1, pp. 15-19
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_62_1_15_19,
author = {A. Rotkiewicz},
title = {On the diophantine equation $x^{2p} + y^{2p} = z^p$},
journal = {Colloquium Mathematicum},
pages = {15--19},
year = {1991},
volume = {62},
number = {1},
doi = {10.4064/cm-62-1-15-19},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-62-1-15-19/}
}
A. Rotkiewicz. On the diophantine equation $x^{2p} + y^{2p} = z^p$. Colloquium Mathematicum, Tome 62 (1991) no. 1, pp. 15-19. doi: 10.4064/cm-62-1-15-19
Cité par Sources :